# SDR AALA202507280214

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 29,562 hours, 12,521 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS VERY DIFFICULT TO OPEN FROM THE OUTSIDE WHEN CLOSED AND FLIGHT DECK ACCESS SYSTEM IS NOT ENGAGED. LUBRICATED FLIGHT DECK DOOR LATCH. OPERATIONAL CHECK GOOD.
